MathSciNet Relay Station
MathSciNet bibliographic data
MR2149086 (2006d:28012) 28C20 (28C10 37C20 37C45)
Ott, William; Yorke, James A. Prevalence. Bull. Amer. Math. Soc. (N.S.) 42 (2005), no. 3, 263–290 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement